Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 06:00 AM
Martin
Guest
 
Posts: n/a
Default What is going on?

Its been almost a year and a half since i've taken trileptal. Sure i have no problems but thats only because I'm sleep or too sleeply to care. I'm 18 now and i've been taking Trileptal since Valentines Day 2003, I didnt know up until today that this pill was used for seizures. Now that i think about it since ive taken trileptal my mood swings increase more. When I forget my pill i get more violent and more and more depressed, is it just me or does this happen to anyone else???
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.